derealisation & depersonalised

does anyone else have derealisation? it just suddenly happens at random times like a click of a button? I was playing pool and a hotel on holiday with my dad and it was going good until things felt unreal, everything felt sort of zoomed and weirdly focused and not able to see normally? nothing was blurry just a different way of seeing things that makes me scared all the time and it happens every day and i know i used to take drugs and i stopped and now it's 1 year i've not had anything but each time i feel detached from my own body and i feel like each time i'm going to pass out or die, someone please help 😖

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

10 Replies

oldestnewest
  • Same here. It's what I like to call debillitating anxiety. I am currently on meds for this.

  • what meds do you take? as i am on nothing at all

  • 10mg Lexapro, been on it for almost 3 months now. Feeling alot better and able to live a more normal life without my brain messing it all up! I hope you find what works for you, keep in touch, feel free to message me!

  • Me!! Been in hell for over 9 weeks!!!

  • i hope it gets better!!

  • It's very common. Try to ignore it and get on with living. Introspective worrying will make it worse

  • I currently have this and it's so scary! I've heard we need to try and accept it and it will pass eventually, I am also scared about my vision it's like something isn't right but I can't put my finger on what it is!

  • exactly it's just ruining life

  • This is a very common symptom of anxiety. It happens to me all the time. One thing you can do is find a way to ground yourself. I go through all of my senses and concentrate on each one of them and that tends to bring me back. I also run my hands under really cold water and that helps sometimes. Are you taking any anti anxiety medicines? If not you might want to talk to your doctor about getting started on one. You could also ask about a benzodiazepine to help with anxiety attacks. I know it's scary but just remember that you are not alone and that you are stronger than your anxiety! Stay strong and best wishes!

  • Hi there first of have you sought help from a medical person the fact your getting visual disturbances really needs to be addressed soon with the right help i believe you can get well soon take care good luck david

You may also like...